# SDR UPS06M48259

- Difficulty date: July 31, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT I/B FLAP I/B SEGMENT LOWER SURFACE FOUND NUMEROUS DENTS RT I/B FLAP I/B SEGMENT LWR SURFACE SKIN DAMAGED REMOVED PER SRM51-31- 01 V.II R.38.  RT I/B FLAP I/B SEGMENT LWR SKIN FAB USING 2024-T3 0.040" IAW DWG ARC 2736.  NEW FAB SKIN ALODINE AND PRIME IAW SRM 51-21-01 V.II R.3.  NEW SKIN INSTALLED IAW SRM51-35-01 V.II R.38.  RT I/B FLAP OPS CHK C/O FOUND SATISFACTORY AS PER MM27-50.00 REV.35
